Just looked up the active ingredients in Advil-PM and the sleep part is indeed diphenhydramine. Looks like the dosage is equivalent to two. Major Lifestyle Interaction. Alcohol and Motrin PM 200mg-38mg Caplet(Diphenhydramine Citrate) Major Lifestyle Interaction. Alcohol and Motrin PM 200mg-38mg Caplet(Ibuprofen) Moderate Lifestyle Interaction. Tobacco and Motrin PM 200mg-38mg Caplet(Ibuprofen) Moderate Lifestyle Interaction. Read consumer reviews to see why people rate Motrin PM 4.4 out of 5. Also see This pain reliever product contains the active ingredients of Ibuprofen and.
Find patient medical information for Motrin PM Oral on WebMD including its uses, side effects and safety, interactions, pictures, warnings and user ratings. Free 2-day shipping. Buy Motrin PM Caplets, 20 Count at Walmart.com.
What are the active ingredients in Advil PM products? Answers to frequently asked questions about Advil PM product ingredients. ADVIL PM - diphenhydramine citrate and ibuprofen capsule, coated. Wyeth Consumer ACTIVE INGREDIENTS (IN EACH CAPLET). Diphenhydramine citrate.